# SDR UPS03841125

- Difficulty date: August 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTING WILL NOT WORK.     REMOVED & REPLACED EMERGENCY BATTERY PACK OPS CK GOOD PER MM 33-50-01-2 P/N ON AND OFF SAME 60-1223-5. S/N ON 219 & OFF FTL070.
